Fermat型方程在一实二次域中的解

王永亮

王永亮. Fermat型方程在一实二次域中的解[J]. 华南师范大学学报(自然科学版), 2009, 1(4): 26-28 .
引用本文: 王永亮. Fermat型方程在一实二次域中的解[J]. 华南师范大学学报(自然科学版), 2009, 1(4): 26-28 .
On Solutions of Fermat Equations in a real quadratic field[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(4): 26-28 .
Citation: On Solutions of Fermat Equations in a real quadratic field[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(4): 26-28 .

Fermat型方程在一实二次域中的解

详细信息
    通讯作者:

    王永亮

  • 中图分类号: 

    O156.2

On Solutions of Fermat Equations in a real quadratic field

  • 摘要: 确定了几个重要的不定方程在一个实二次域的整数环中的解,指出了费尔玛方程当n等于4时在此环中也没有非平凡解.
    Abstract: All solutions of several important Diophantine equations are determined in a real quadratic field, which implies that the Fermat equation has no non-trivial solutions in this ring when n=4.
计量
  • 文章访问数:  1432
  • HTML全文浏览量:  119
  • PDF下载量:  363
  • 被引次数: 0
出版历程
  • 收稿日期:  2008-12-25
  • 修回日期:  2009-09-13
  • 刊出日期:  2009-11-24

目录

    /

    返回文章
    返回